# SDR 2005UALA01384

- Difficulty date: December 1, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 37,377 hours, 13,316 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT GALLEY DOOR THRESHOLD SILL PLATE WAS FOUND CORRODED THROUGH AT FASTENER HOLE.  REPLACED DOOR SILL PLATE REF SRM 51-42-14.
